Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/5059
Title: Teoremi di esistenza e di regolarità per una classe di disequazioni variazionali di evoluzione del primo ordine
Existence and regularity theorems for a class of first-order evolutionary variational inequalities
Authors: Toscano, Raffaele
Issue Date: 1985
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Raffaele Toscano, “Teoremi di esistenza e di regolarità per una classe di disequazioni variazionali di evoluzione del primo ordine”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 17 (1985), pp. 100-122.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
17 (1985)
Abstract: Si considerano due problemi unilaterali di evoluzione del 1° ordine, uno di Cauchy e l’altro periodico, e si stabiliscono alcuni teoremi di esistenza e di regolarità.
We consider two evolution unilateral first order problems, one Cauchy problem and the either periodic problem. We prove some existence and regularity theorems.
URI: http://hdl.handle.net/10077/5059
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.17 (1985)

Files in This Item:
File Description SizeFormat 
ToscanoRendMat17.pdf1.24 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

738
checked on Feb 20, 2018

Download(s)

363
checked on Feb 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.